# SDR REXA2025071500732

- Difficulty date: June 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 39,407 hours, 27,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MID CAP AT PASSENGER DOOR SURROUND STRUCTURE ANGLE MID CAP AT PASSENGER DOOR SURROUND STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-001-A02 AND WAS REPLACED PER CRJ900 SRM 51-41-02-001-001-A01 AND SRM 51-41-04-001-001-A01
